# SDR SWAA061173

- Difficulty date: April 9, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 49,463 hours, 44,467 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6549921
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE CREASE BEAM WEB CORRODED BETWEEN BS 360 TO BS 380, STR 17R.  REPAIRED WEB PER SRM.
